MAUDE Adverse Event Report: STRYKER SPINE-FRANCE ANCHOR C SCREWDRIVER - STRAIGHT; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT.

STRYKER SPINE-FRANCE ANCHOR C SCREWDRIVER - STRAIGHT; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT.
Model Number 48328500
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/13/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that; screwdriver tip broke and stuck in screw head.
 
Additional Manufacturer Narrative
Lot# 166113.Device history review, complaint history review, risk assessment.Device history review was performed and all released units met stryker specification.The plausible root cause of the screwdriver fracture cannot be identified conclusively.
 
Event or Problem Description
It was reported that; screwdriver tip broke and stuck in screw head.

Brand Name
ANCHOR C SCREWDRIVER - STRAIGHT
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT.
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key6553971
Report Number0009617544-2017-00193
Device Sequence Number19033300
Product Code LXH
UDI-Device Identifier07613327267082
UDI-Public(01)07613327267082
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number48328500
Device Catalogue Number48328500
Device Lot Number166113
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/13/2017
Supplement Date Received by Manufacturer04/13/2017
Initial Report FDA Received Date05/09/2017
Supplement Report FDA Received Date07/24/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age60 YR